# SDR UPS09M54383

- Difficulty date: January 6, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NGA6313513
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 289-F1-10 GOUGE FOUND ON THE REPAIR DOUBLER WITH LENGTH 1 INCH WIDTH 0.05 INCH AND DEPTH OF 0.005 INCH.  REMOVED EXISTING REPAIR ON FUSELAGE SKIN AT STA 1931.5 TO 1942 AND LONG 42L TO LONG 45L AND REPAIRED PER MD11 SRM 53-50-00 FIG 17 SHT 3, 4 AND 5.
